# SDR QXEA0200706

- Difficulty date: April 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,784 hours, 2,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - BEFORE START, THE NR 1 HYDRAULIC QUANTITY READ 100 PERCENT.  AFTER START, QUANTITY DROPPED TO 50 PERCENT.  ALSO AFTER START, THE STANDBY PRESSURE FLUCTUATED.  MAINTENANCE BLED THE NR 1 HYDRAULIC SYSTEM IAW Q400 29-10-00 AND SERVICED THE SYSTEM IAW 12-10-29.  HYDRAULIC SYSTEM OPERATES NORMALLY AND AIRCRAFT RETURNED TO SERVICE.
